# SDR DHL2007786524

- Difficulty date: March 27, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK AT FLIGHTSTAR A/C SERVICES, REF ASTAR NR 112921, LT WING OB FORE FLAP ASSY HAS 1 DENT UPPER SKIN.  CUT OUT DENT 1" DIA ON LT OB FORE FLAP UPPER SURFACE AND APPLIED POTTING COMPOUND.  FABRICATED FILLER 4" DIA FROM .016 2024T3 PO NR 9004174.  BONDED DOUBLER, CLEANED, PRIMED, AND SEALED IAW B727 SRM 57-50-2 AND 51-40-22 FIG 3.
